# SDR DLL10951752

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FITTING CORRODED ON UPPER SURFACE OF LWR RETRACT ACT ATTACHMENT.  REMOVED CORROSION BY LOCAL BLEND, .020 DEEP.  REMOVED CORROSION PER SRM 57-14-00, HFEC PER SRM 54-14-00 PG 809.  ROTO PEENED PER SRM 57-14-00 PG 809.  CAD PLATE PER PS 900-3-9, PRIMED AND PAINTED.
